# SDR ASOA2013070108553

- Difficulty date: June 23, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AFT CARGO DOOR HAS MISDRILLED HOLES ON NEW DOOR HANDLE.   LOCATED & DRILLED NEW SERVICEABLE FITTING IAW DWG 601R35027.  INSTALLED NEW SERVICEABLE DOOR HANDLE HOUSING FITTING ASSY AT CARGO DOOR IAW SRM 51-42-21.  REPAIR CLASSIFIED AS MAJOR.
